# SDR AALA201802269051

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 14,980 hours, 3,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C EMERGENCY LIGHT LENS MISSING. ASSEMBLY BROKEN. REPLACED 11C EMERGENCY LIGHT LENS AS REQUIRED. TESTED GOOD.  THE AIRCRAFT WAS GROUNDED.
